# SDR NWAA081299935

- Difficulty date: March 30, 2008
- Submitted: April 1, 2008
- Operation: Air carrier
- Aircraft: N1332U
- Make and model: Doug DC-9-31
- Aircraft serial: 47404
- Aircraft time: 84,150 hours, 90,539 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Coupling
- Condition: Leaking
- Location: Rt A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O, I

## Discrepancy

THE RED "CABIN PRESS" WARNING LIGHT ILLUMINATED AS THE CABIN LOST PRESSURIZATION IN FLIGHT.  THE FLIGHT CREW CONFIRMED THAT THE CABIN WAS AT 11,000 FEET AND UTILIZED THE RED BORDERED CHECKLIST TO CORRECT IT.  CABIN PRESSURE CONTROL WAS RECOVERED AFTER SECURING WING AND ENGINE ANTI-ICE.  THE AIRCRAFT ALSO WAS DESCENDED FROM FL340 TO FL300 FOR REMAINDER OF CRUISE FLIGHT.  MAINTENANCE FOUND THE RIGHT PACK COUPLING LEAKING AND REPLACED IT AND ITS PERI-SEAL.  LEAK CHECKS WERE GOOD AND THE AIRCRAFT RETURNED TO SERVICE.
